MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSBASEOEFOPENENDEDREGNORUNSCNT54CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSBASEOEFOPENENDEDREGNORUNSCNT54CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4219243054 40 05:20
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Tampon coming apart inside my vagina.Fragments remain inside [foreign body in reproductive tract].Tampon coming apart inside my vagina [device breakage].Case narrative: consumer reported via email that the tampon came apart inside of her vagina.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Tampon coming apart inside my vagina.Fragments remain inside [foreign body in reproductive tract] tampon coming apart inside my vagina [device breakage] case narrative: consumer reported via email that the tampon came apart inside of her vagina.No serious injury was reported.

Brand Name
TAMPAXTAMPONSBASEOEFOPENENDEDREGNORUNSCNT54CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210 POST
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21276832
Report Number1219109-2025-00036
Device Sequence Number17050878
Product Code HEB
UDI-Device Identifier00073010006164
UDI-Public(01)00073010006164
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K061486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4219243054 40 05:20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale